# SDR SIMA20131222006

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,210 hours, 31,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 3496 FOUND MAIN CABIN DOOR HARD TO OPEN. LUBRICATED MAIN CABIN ENTRY DOOR MECHANISM IAW AMM 52-18-00, OPERATIONS CHECKED GOOD.
